# SDR SWAA2022050290215

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727B+6; BS 727B+14; BS 727C+10; BS 727D+3; BS 727D+6; BS 727D+10; BS 727D+14. / [01] SRM 53-60-53-0I-2 IDENTIFICATION AND SRM 53-00-53-1A-2 ALLOWABLE DAMAGE ARE APPLICABLE  REMOVED CORROSION BY BLENDING FLOOR TO SIDEWALL SUPPORT UPPER SURFACE PER SRM 51-10-02. MATERIAL LOSS L=3.7'; W=1.0'; D=0.010'. ORIGINAL THICKNESS 0.040'; REMAINING THICKNESS 0.030'. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 FIGURE 103 DETAIL E. GAGE: ATS1672; S/N:65092939; DUE DATE 03/2023;[02] VERIFIED CORRECTIVE ACTION 1- BLEND OUT OF LIMITS.;[03] UPDATED MEASUREMENTS;[04] FLOOR TO SIDEWALL SUPPORT BS 727-767 RBL 21 IS REPLACED ON CUST. CARD TTG8Q00BLW4N;[05] VERIFIED STEP 2.
